# SDR CA000927004

- Difficulty date: August 28, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,085 hours
- Engine: Pwa PT6A42
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324476812
- Condition: Failed
- Location: Fuel Cntrl Unit
- Part time: 2,275 hours, 5,893 cycles
- Component: Fuel Control/Ele, Pwa
- Stage of operation: AP
- How discovered: C
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) UPON APPROACH TO YRT, PILOTS DISCOVERED NR 1 ENGINE WOULD NOT RESPOND TO POWER LEVER COMMANDS.  AS A RESULT, THE PILOTS HAD TO SHUT DOWN NR 1 ENGINE TO LAND.  FCU WAS REPLACED.  ENGINE GROUND TESTED SERVICEABLE.  (X)
